# SDR VNAA202511210025

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Mechanic Error
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED ACCESS PANEL 684DB ALSO ON SETTLEMENT AREA OF ACCESS PANEL 684DB AT RH WING INB FLAP.   ACCESS PANEL 684DB ALSO ON SETTLEMENT AREA OF ACCESS PANEL 684DB AT RT WING INBD FLAP WERE REPAIRED IAW REO 690-57-52-552 REV -.
